# SDR CA100129005

- Difficulty date: January 7, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 975UNO1B4AA5P
- Condition: Unserviceable
- Location: Start
- Part time: 70 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) START SWITCH SELECTED OFF, ENGINE SHUTDOWN BUT CONTINUED TO MOTOR OVER, START SWITCH REPLACED WITH SAME AND PROBLEM CURED.
